# SDR 05FDEA03177

- Difficulty date: September 30, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- Aircraft time: 52,096 hours, 43,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1110 STR 28R STRINGER CLIP CRACKED.  REPLACED STRINGER CLIP AT B.S. 1110 STR 28R PER SRM 51-30-2.
